MAUDE Adverse Event Report: BECTON DICKINSON CATHENA; INTRAVASCULAR CATHETER

BECTON DICKINSON CATHENA; INTRAVASCULAR CATHETER
Catalog Number 386806
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd cathena 22gx1.00in straight bc - foreign matter.Material: 386806.Batch#: 4304898.It was reported by the customer that there is some sort of plastic or adhesive that is coming off the injection part of the needle.We have checked multiple needles with this lot number and the issue is present with most of the needles.No issues with other lots at this point.The little pieces are too difficult to get a picture of.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field as the date of the event is unknown.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that this complaint is a duplicate of (b)(4).This complaint and associated mdr will be voided.
 
Event or Problem Description
Duplicate of (b)(4).

Brand Name
CATHENA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22850615
Report Number2243072-2025-01036
Device Sequence Number17233785
Product Code FOZ
UDI-Device Identifier00382903868063
UDI-Public(01)00382903868063(11)241102(17)271031(10)4304898
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386806
Device Lot Number4304898
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown